Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Problem about Frequencies in Direct Inference

Stephen Leeds
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 48, No. 1 (Jul., 1985), pp. 137-140
Published by: Springer
Stable URL: http://www.jstor.org/stable/4319775
Page Count: 4
  • Download ($43.95)
  • Cite this Item
A Problem about Frequencies in Direct Inference
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[137]
    [137]
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140